Hi there, my name is Joe Zigmund. I just had a foot surgery two weeks ago from today on March 26th. Two days after I got home from the hospital, I was prescribed Percoset (I hope thats how its spelled), for pain in my foot. Since I got home, for almost two weeks now, I have had a type of dizziness that feels like the room is tipped forward and I have pressure, not pain, in the back of my head, nose, and roof of my mouth. I hope this isn't a tumor. Again, its pressure that I'm feeling, not pain. Also I spoke with my mom about the problem. I'm 24, and she says it could just be my equilibrium, and my foot doctor claims that I could even just be experiencing a side effect from the anesthesia. Can somebody tell me what is going on? I want to know what I have wrong with me and how to fix it.
I had surgery a week ago and am experiencing the same, I canonly find relief from the spinning when I lie down. Not really practical to do that all day every day. Like you my doctor said its a reaction to the general anaesthetic, something about one of the chemicals that is used being fat soluble and staying in the body for 5 to 6 weeks.
I cant function at all, its like being incredibly drunk all day and causes nausea and extreme fatigue. Im on tablets ( prochlorperazine ) but they're having no effect so Im returning to the doctors today so will let you know what's said.